# SDR CALA9601835

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO FLOOR SUPPORTS CORRODED AT BS 1259, LBL 33 TO RBL 11.  THE FLOOR SUPPORTS WERE REPLACED IAW SRM 51-10-01.
